# SDR QXEA200602704

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,685 hours, 12,902 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5551
- Part serial: 021C0315
- Condition: Malfunctioned
- Location: Nr 1 Ac
- Part time: 9,646 hours, 8,775 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SJC FLIGHT NR 2452: NR 1 AC GEN CAUTION LIGHT ILLUMINATED AFTER ENGINE STARTED WITH BOTH PROPELLERS OUT OF FEATHER AND ALL PITOT STATIC SWITCHES ON.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE SWAPPED NR 1 AND NR 2 AC GEN GCU IAW AMM TASK 24-21-06-000-801 AND 24-21-06-400-801.  GROUND RAN A/C.  NR 1 AC GEN CAUTION LIGHT REMAINS ILLUMINATED.  REINSTALLED GCU'S IN ORIGINAL POSITION IAW TASK 24-21-06-000-801 AND 24-21-06-400-801.  REMOVED C/P 24-21 P4-1 AND INSPECTED.  CLEANED AND RESECURED.  INSPECTED EPCU FOR CURRENT FAULTS.  FAULT CODE 27 WAS FOUND.  REMOVED AND REPLACED NR 1 AC GEN IAW MTC 624201.  PERFORMED OPS TEST OF A/C SYSTEM IAW AMM TASK 24-24-00-701-801L.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  A/C GE
